# SDR PLG11696E1

- Difficulty date: January 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N749BA
- Make and model: Saab SF340A
- Aircraft serial: 340A152
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Intake Heat
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BDL/YYZ - FLT 4833 - DURING FLIGHT, NOTED THE LEFT INTAKE HEAT FAILED.  DUE TO EXISTING WEATHER CONDITIONS, THE AIRCRAFT DIVERTED INTO ALB.  MAINTENANCE CLEANED MOISTURE FROM LOAD MONITOR CONNECTIONS AND RAN INTAKE HEAT SYSTEM.  NO DEECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  (X)
